# SDR SIMA20131210003

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,474 hours, 19,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 3005 FOUND FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT MISSING.  THE ACFT WAS REMOVED FROM SERVICE.  R & R FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT IAW EMB 145 AMM 25-51-00 & OPERATIONAL CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
